# SDR DLM11020633

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 38,467 hours, 5,262 cycles
- Engine: Pwa PW4460
- Engine time: 40,910 hours, 5,452 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW44603
- Part serial: 723928
- Condition: Leaking
- Location: Nr 3
- Part time: 40,910 hours, 5,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN DURING CLIMBOUT ALL SMOKE DETECTORS IN ALL LAVS WERE BEEPING.  T/S TO NR 2 ENG INTAKE OIL LEAK, NEEDS ENGINE CHANGE.  NEEDS DUCT BURNOUT PERFORMED.
